# SDR KBMA99406

- Difficulty date: January 5, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 1288
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: RCA15BK1
- Part serial: 11363
- Condition: Precesses
- Location: Cockpit
- Part time: 9,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO PRESSES 20-3- DEGREES. SEAT FOR REPAIR.
